# SDR MASA97104

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120026
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5563 - FLL-JAX - DURING THE PREFLIGHT INSPECTION, THE CREW FOUND ONE WHITE EMERGENCY PATH LIGHT AT ROW 3A INOP.  MAINTENANCE DEFERRED THE LIGHTING SYSTEM PER MEL 33-51-1.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE THE LIGHT RECEPTICLE WAS REPAIRED, OPS CHECK GOOD.  (M)
